# SDR DL757001698

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 39,489 hours, 19,904 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part serial: DA00114
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DOOR LIGHT AND GEAR LIGHT REMAINED ON.  REPLACED NOSE GEAR DOOR ACTUATOR.
